Communications in Mathematical Physics

Complements to various Stone-Weierstrass theorems for $C^*$-algebras and a theorem of Shultz

Lawrence G. Brown

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 143, Number 2 (1992), 405-413.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104248962

Mathematical Reviews number (MathSciNet)
MR1145802

Zentralblatt MATH identifier
0778.46035

Subjects
Primary: 46L30: States

Citation

Brown, Lawrence G. Complements to various Stone-Weierstrass theorems for $C^*$-algebras and a theorem of Shultz. Comm. Math. Phys. 143 (1992), no. 2, 405--413. https://projecteuclid.org/euclid.cmp/1104248962


Export citation